MathSciNet Relay Station
MathSciNet bibliographic data
MR1964949 60H10 (47D07 60J35)
Bass, Richard F.; Chen, Zhen-Qing Brownian motion with singular drift. Ann. Probab. 31 (2003), no. 2, 791–817.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement